# SDR HNAA2016102600335

- Difficulty date: October 26, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8311
- Aircraft serial: 176
- Aircraft time: 66,510 hours, 74,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Overtemp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DUCT TEMP RUNAWAY. FUMES IN CABIN. CABIN DUCT HOT, CAUTION LIGHT ILLUMINATED.  GROUND RAN AIRCRAFT, CREW OPS CHECKED THE  ECS IN MANUAL AND THEN IN AUTO. TAXI AIRCRAFT AND OPS CHECKED SYSTEM. OPS CHECKED GOOD.OK FOR SERVICE.
